# SDR QXEA2009061000441

- Difficulty date: June 6, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 19,701 hours, 14,412 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONT- FIRE SYS FAULT MESSAGE.  PLACED SYSTEM ON MEL 26-00-1.  RETURNED TO SERVICE.  MEL CLEARED ON 6/9.  PERFORMED OPERATIONAL TEST OF THE FIDEEX SYSTEM PER AMM TASK 26-10-00-710-801.  OPS TEST GOOD.  NO FAULTS PRESENT.  CLEAR MEL.  RETURNED TO SERVICE.  NO PARTS REPLACED.
